On the numerical solutions of high order stable difference schemes for the hyperbolic multipoint nonlocal boundary value problems


Yıldırım Ö., Uzun M.

APPLIED MATHEMATICS AND COMPUTATION, vol.254, pp.210-218, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 254
  • Publication Date: 2015
  • Doi Number: 10.1016/j.amc.2014.12.117
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.210-218
  • Keywords: Abstract hyperbolic equations, Stability, Difference equations, Nonlocal and multipoint BVPs, EQUATIONS
  • Yıldız Technical University Affiliated: Yes

Abstract

In this article, we consider third and fourth order of accuracy stable difference schemes for the approximate solutions of hyperbolic multipoint nonlocal boundary value problem in a Hilbert space H with self-adjoint positive definite operator A. We present stability estimates and numerical analysis for the solutions of the difference schemes using finite difference method. (C) 2014 Elsevier Inc. All rights reserved.